# SDR SWIA201024536

- Difficulty date: July 5, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 24,957 hours, 33,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP NEAR MAIN CABIN DOOR.  (FLT 6191)  REPAIRED BROKEN WIRE.
